# SDR USAAD00094

- Difficulty date: June 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-MKE - FLT 1800 - DURING CLIMB-OUT, THERE WAS A STRONG ODOR IN THE AFT HALF OF THE PAX CABIN BUT NO VISIBLE SMOKE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AIR CONDITIONING WATER SEPARATOR COALESCER BAGS.  (M)
